Mathematical Research Letters

Volume 18 (2011)

Number 2

Generalized $d$-Koszul modules

Pages: 191 – 200

DOI: http://dx.doi.org/10.4310/MRL.2011.v18.n2.a1

Authors

Ning Bian (Department of Math, Shanghai Jiao Tong University, Shanghai 200240, P. R. China)

Yu Ye (Department of Math, Shandong University of Technology, Zibo 255049, P. R. China)

Pu Zhang (Department of Math, University of Science and Technology of China, Hefei 230026, P. R)

Abstract

Generalized \dK modules are introduced to solve an open problem: the odd Ext-module $\Eod(M)$ of a \dK module $M$ over a $d$-Koszul algebra $\m$ is a \K module over the even Yoneda algebra $\Eev(\m)$.

Full Text (PDF format)